advertisement
Question
Posted by: Linda | 2005/01/10

Using the pill to decide when or whether to have a period this month

My 20 year old daughter suffers from severe stomach cramps which have been diagnosed as a spastic colon. I am convinced that she is having the cramps because she controls her period with her pill (Jasmine) She tells me that sometimes she holds her period back for months. Maybe I am old fashioned, but surely this is not normal and could be the cause of her cramps and more often than not, her discharge ??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Skipping periods with the Pill will not cause cramps. If she does this too often, she may get breakthrough bleeding though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kippie | 2005/01/10

Linda
I would not think that is the cause. I was on the pill before changing to the injection and I had my periods only every 3rd month by controlling it. I have spoken to my gynae about this and there is no problem of skipping periods this way. Being on the injection I have no periods (apart from the sudden bleeding on Sunday), but have no cramps because of it.

Reply to Kippie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement